MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified through patient tracking form on (b)(6) 2016 about the following: mitroflow lxa, size 19, sn# (b)(4) was implanted on (b)(6) 2012 at (b)(6).Manufacturer received another patient tracking form that mitroflow dla, size 21, sn# (b)(4) was implanted in same aortic position on (b)(6) 2016.
 
Additional Manufacturer Narrative
Mitroflow bioprosthetic pericardia heart valve, model lxa19, s/n (b)(4), the partial dhr package review results are within specifications.Attempts were made for additional information but no further details were provided.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6197185
Report Number3004478276-2016-00166
Device Sequence Number13697132
Product Code DYE
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)151231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2015
Device Model NumberLXA
Device Catalogue NumberLXA19
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR